Abstract and Applied Analysis

Attracting and Quasi-Invariant Sets of Cohen-Grossberg Neural Networks with Time Delay in the Leakage Term under Impulsive Perturbations

Guiying Chen and Linshan Wang

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

A class of impulsive Cohen-Grossberg neural networks with time delay in the leakage term is investigated. By using the method of M-matrix and the technique of delay differential inequality, the attracting and invariant sets of the networks are obtained. The results in this paper extend and improve the earlier publications. An example is presented to illustrate the effectiveness of our conclusion.

Article information

Source
Abstr. Appl. Anal., Volume 2015 (2015), Article ID 491801, 7 pages.

Dates
First available in Project Euclid: 15 April 2015

Permanent link to this document
https://projecteuclid.org/euclid.aaa/1429103738

Digital Object Identifier
doi:10.1155/2015/491801

Mathematical Reviews number (MathSciNet)
MR3303266

Zentralblatt MATH identifier
07095579

Citation

Chen, Guiying; Wang, Linshan. Attracting and Quasi-Invariant Sets of Cohen-Grossberg Neural Networks with Time Delay in the Leakage Term under Impulsive Perturbations. Abstr. Appl. Anal. 2015 (2015), Article ID 491801, 7 pages. doi:10.1155/2015/491801. https://projecteuclid.org/euclid.aaa/1429103738


Export citation

References

  • M. A. Cohen and S. Grossberg, “Absolute stability of global pattern formation and parallel memory storage by competitive neural networks,” IEEE Transactions on Systems, Man, and Cybernetics, vol. 13, no. 5, pp. 815–826, 1983.
  • H. Lu, R. Shen, and F.-L. Chung, “Global exponential convergence of Cohen-Grossberg neural networks with time delays,” IEEE Transactions on Neural Networks, vol. 16, no. 6, pp. 1694–1696, 2005.
  • S. Guo and L. Huang, “Stability analysis of Cohen-Grossberg neural networks,” IEEE Transactions on Neural Networks, vol. 17, no. 1, pp. 106–117, 2006.
  • Y. Chen, “Global asymptotic stability of delayed Cohen-Grossberg neural networks,” IEEE Transactions on Circuits and Systems I: Regular Papers, vol. 53, no. 2, pp. 351–357, 2006.
  • Z. Yang and D. Xu, “Impulsive effects on stability of Cohen-Grossberg neural networks with variable delays,” Applied Mathematics and Computation, vol. 177, no. 1, pp. 63–78, 2006.
  • O. Faydasicok and S. Arik, “Robust stability analysis of a class of neural networks with discrete time delays,” Neural Networks, vol. 29-30, pp. 52–59, 2012.
  • D. Xu and Z. Yang, “Attracting and invariant sets for a class of impulsive functional differential equations,” Journal of Mathematical Analysis and Applications, vol. 329, no. 2, pp. 1036–1044, 2007.
  • D. Y. Xu and S. J. Long, “Attracting and quasi-invariant sets of non-autonomous neural networks with delays,” Neurocomputing, vol. 77, no. 1, pp. 222–228, 2012.
  • K. Gopalsamy, Stability and Oscillations in Delay Differential Equations of Population Dynamics, vol. 74 of Mathematics and its Applications, Kluwer Academic Publishers, Dordrecht, Netherlands, 1992.
  • K. Gopalsamy, “Leakage delays in BAM,” Journal of Mathematical Analysis and Applications, vol. 325, no. 2, pp. 1117–1132, 2007.
  • X. Li, X. Fu, P. Balasubramaniam, and R. Rakkiyappan, “Existence, uniqueness and stability analysis of recurrent neural networks with time delay in the leakage term under impulsive perturbations,” Nonlinear Analysis. Real World Applications, vol. 11, no. 5, pp. 4092–4108, 2010.
  • M. J. Park, O. M. Kwon, J. H. Park, S. M. Lee, and E. J. Cha, “Synchronization criteria for coupled stochastic neural networks with time-varying delays and leakage delay,” Journal of the Franklin Institute, vol. 349, no. 5, pp. 1699–1720, 2012.
  • G. Y. Chen and L. S. Wang, “Global exponential Robust stability of static interval neural networks with time delay in the leakage term,” Journal of Applied Mathematics, vol. 2014, Article ID 972608, 6 pages, 2014.
  • D. Xu and Z. Yang, “Impulsive delay differential inequality and stability of neural networks,” Journal of Mathematical Analysis and Applications, vol. 305, no. 1, pp. 107–120, 2005.
  • A. Berman and R. J. Plemmons, Nonnegative Matrices in the Mathematical Sciences, Academic Press, New York, NY, USA, 1979.
  • D. Xu and L. Xu, “New results for studying a certain class of nonlinear delay differential systems,” IEEE Transactions on Automatic Control, vol. 55, no. 7, pp. 1641–1645, 2010. \endinput